# SDR PCAA9500204

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MX
- Make and model: Dhav DHC8102
- Aircraft serial: 008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Cont Box
- Part number: 841005
- Condition: Failed
- Location: Nlg Door
- Part time: 205 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE AND SELECTING GEAR UP, NOSE GEAR DOOR AMBER LIGHT STAYED LIT, FOLLOWED CHECK LIST, RECYCLED GEAR, NOSE WHEEL DID NOT COME DOWN.  PERFORMED ALT GEAR EXT CHECK LIST, THEN RECEIVED 3 GREEN.  REMOVED AND REPLACED PSEU DUE TO VARIOUS FAULT INDICATIONS.  JACKED NOSE GEAR AND MANUALLY SWUNG GEAR.  ALL INDICATIONS NORMAL IN GEAR UP AND GEAR DOWN MODES.  SATISFACTORY TEST FLIGHT PERFORMED.  ACFT RETURNED TO SERVICE.  ACTC:  18377.  (X)
